×

zbMATH — the first resource for mathematics

Linear differential equations and functional analysis. VIII. (English) Zbl 0115.10804

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Berkson, E. R.: Some metrics on the subspaces of a Banach space. Pacific J. Math. (To appear.) · Zbl 0118.10402
[2] Conti, R.: Sullat-similitudine tra matrici e la stabilità dei sistemi differenziali lineari. Atti Accad. Naz. Lincei, Rend. Cl. Fis. Mat. Nat. (8)19, 247-250 (1955). · Zbl 0067.31403
[3] Gohberg, I. C., andA. S. Markus: Two theorems on the opening between subspaces of a Banach space. Uspehi Mat. Nauk14, No. 5 (89), 135-140 (1959). (In Russian.) · Zbl 0093.12003
[4] Krein, M. G., M. A. Krasnosel’skii andD. P. Mil’man: Concerning the deficiency numbers of linear operators in Banach space and some geometric questions. Sb. Trud. Inst. Mat. Akad. Nauk. Ukr. S. S. R.11, 97-112 (1948). (In Russian.)
[5] Markus, L.: Continuous matrices and the stability of differential systems. Math. Z.62, 310-319 (1955). · Zbl 0064.33801
[6] Massera, J. L., andJ. J. Schäffer: Linear differential equations and functional analysis. I. Ann. Math. (2)67, 517-573 (1958). · Zbl 0178.17701
[7] ?? ?? Linear differential equations and functional analysis. III. Lyapunov’s second method in the case of conditional stability. Ann. Math. (2)69, 535-574 (1959). · Zbl 0178.17703
[8] ?? ?? Linear differential equations and functional analysis. IV. Math. Ann.139, 287-342 (1960). · Zbl 0178.50503
[9] Michael, E.: Continuous selections. I. Ann. Math. (2)63, 361-382 (1956). · Zbl 0071.15902
[10] O’Neil, R. C.: Fractional integration and Orlicz spaces. Thesis. University of Chicago, 1960.
[11] Schäffer, J. J.: Function spaces with translations. Math. Ann.137, 209-262 (1959). · Zbl 0089.09402
[12] ?? Linear differential equations and functional analysis. VI. Math. Ann.145, 354-400 (1962). · Zbl 0099.32501
[13] ?? Linear differential equations and functional analysis. VII. Equations on (??, +?). Math. Ann.149, 1-32 (1962). · Zbl 0106.29101
[14] ?? Linear differential equations and functional analysis. IX. Almost periodic equations. Math. Ann.150, 111-118 (1963). · Zbl 0113.07001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.